# SDR MWEA010134

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 5912168503
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP FORWARD MOVEABLE VANE LEADING EDGE IS CHAFED.  FORMED AND INSTALLED REPAIR DOUBLER.
